# SDR USAASB04117

- Difficulty date: September 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 55,373 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

BOS - FLT 2022 - ON APPROACH TO BOS, FROM DCA, THE RIGHT FLAP LAGGED BEHIND THE LEFT FLAP TO THE POINT WHERE SELECTING FLAPS TO 25 UNITS, FLAPS ASSYMETRY PROTECTION TOOK PLACE.  CREW ACCOMPLISHED A GO AROUND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACD THE FLAP POSITION INDICATOR.  OPERATIONAL CHECK GOOD PER MM 27-58-01.  CYCLED FLAPS UP AND DOWN THROUGH FULL TRAVEL SEVERAL TIMES.  NO FLAP SPLIT NOTED ON GROUND.  VISUAL INSPECTION OF FLAPS REVEALS NO PROBLEMS.  AIRCRAFT OK FOR SERVICE.  (M)
